RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1237–1250 (Mi izv3052)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of continuous functions by partial sums of a Fourier–Hermite series

G. I. Natanson


Full text: PDF file (843 kB)

Bibliographic databases:
Received: 15.11.1963

Citation: G. I. Natanson, “Approximation of continuous functions by partial sums of a Fourier–Hermite series”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1237–1250

Citation in format AMSBIB
\Bibitem{Nat64}
\by G.~I.~Natanson
\paper Approximation of continuous functions by partial sums of a~Fourier--Hermite series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1237--1250
\mathnet{http://mi.mathnet.ru/izv3052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170160}
\zmath{https://zbmath.org/?q=an:0147.05402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3052
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Babaev, “O priblizhenii funktsii s zadannym modulem nepreryvnosti chastichnymi summami ryadov Fure–Lagerra”, UMN, 22:2(134) (1967), 130–132  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:230
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019